MathSciNet Relay Station
MathSciNet bibliographic data
MR2647142 (2011m:60020) 60B20
Tao, Terence; Vu, Van Random matrices: the distribution of the smallest singular values. Geom. Funct. Anal. 20 (2010), no. 1, 260–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement